# SDR CA030501005

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,125 hours
- Engine: Ge CF343A1
- System (JASC): 3251 · Steering Unit
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF GOT A STEERING INOP MESSAGE FOLLOWED BY GEAR DISAGREE , WITH NOSE GEAR NOT IND IN THE UP POSITION, AIRCRAFT RETURNED WITH NO INCIDENT TOTAL TIME 10992 HRS.
